# SDR SWIA2020042350248

- Difficulty date: April 7, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS625.00, STGR 14R CLIP CRACKED.   (C-CHECK) RO 4/21/2020   REMOVED DAMAGE CLIP AT FS625.00 STGR 14R. REF CRJ200 SRM. RECEIVED NEW CLIP PN# 601-35012-52. LOCATED HOLES IN REPLACEMENT CLIP REF CRJ200 SRM. INSTALLED REPLACEMENT FS625.00, STGR 14R CLIP REF CRJ200 SRM, DRW. AND REO. COMPLIED WITH TASK CARD.
